# SDR AALA20131217007

- Difficulty date: December 9, 2013
- Submitted: December 18, 2013
- Operation: Air carrier
- Aircraft: N9619V
- Make and model: Doug DC-9-83
- Aircraft serial: 53566
- Aircraft time: 46,807 hours, 22,334 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Diaphragm
- Condition: Corroded
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

SUBFLOOR CORRODED UNDER G 1 GALLEY DRAIN PAN FROM STATIONS 148 TO 160.  CORROSION WAS CUT OUT & DOUBLER WAS INSTALLED IAW AARD 53-20-00-16.
